# SDR SWAA2022040489896

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737
- Aircraft serial: 30280
- Aircraft time: 63,570 hours, 39,239 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 B HAS NUMEROUS FASTENER HOLES ELONGATED / [01] R & R PANEL PER SRM 51-40-02.
